MathSciNet Relay Station
MathSciNet bibliographic data
MR1166788 73F15 (73H05 73K05)
Drozdov, A. D.; Kolmanovskiĭ, V. B. Stochastic stability of viscoelastic bars. Stochastic Anal. Appl. 10 (1992), no. 3, 265–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement